# SDR AALA202110192228

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N436AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10564
- Aircraft time: 30 hours, 13 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND OVER WING EXIT SLIDE WILL NOT ARM. MAINTENANCE FOUND OVER WING EXIT SLIDE DISARMED AND RE-ARMED THE SLIDE PER AMM 52-72-00-040-010-A.
